Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 4, Pages 509-523
http://dx.doi.org/10.1155/S1048953394000390

Stability and asymptotic stability in impulsive semidynamical systems

University of Regina, Department of Mathematics and Statistics, Sask., Regina S4S OA2, Canada

Received 1 October 1993; Revised 1 March 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saroop K. Kaul, “Stability and asymptotic stability in impulsive semidynamical systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 509-523, 1994. https://doi.org/10.1155/S1048953394000390.